# SDR HALA20250721222

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 21,408 hours, 4,536 cycles
- Engine: Iae PW1133GJM
- Engine time: 13,265 hours, 2,756 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING T.O. ROLL HYD Y ENG 2 PUMP LOW PRESSURE INTERMITTENT. Y LEVEL FLUCTUATING DURING TAXI. PERFORMED TSM 29-13-00-810-804-A. OPS TEST OF YELLOW HYDRAULIC SYSTEM FAILED. REMOVED AND REPLACED ENG #2 YELLOW ENGINE DRIVEN PUMP. ENGINE IDLE RUN, LEAK CHECK, AND OPS CHECK GOOD. OK FOR SVC.
